# SDR 99FDEA00133

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Beam
- Part number: 651758866
- Condition: Corroded
- Location: Bs 264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-221-01) ON FWD EDGE OF 25 G-BEAM BS 264, LBL 4 TO LBL 7, WL 208.  *S/D*  REMOVED AND REPLACED 25 G-BEAM, BS 264, LBL 8 TO RBL 21, WL 208 IAW FEDEX EA NR 7-5310-45212.
